# SDR WRLA2006013

- Difficulty date: June 6, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N272
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Engine: Pwa PW4462
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, FLIGHT DIRECTOR INOP BOTH SIDES AMBER A/P AND ATS BOXES IAS COMPARATOR BOTH SIDES.  FA USING AIRSPEED LOST, SUSPECT ERROR.  CHECKLIST DETERMINED.  DETERMINED CADC NR 1 WAS AT FAULT.  DIVERT TO ATL.  FOUND FOD NR 1 PITOT TUBE.  ALSO TUBE L/E ERODED.  PURGED LINES FROM CADC NR 1 & 2 TO PITOT TUBES PER MM 34-11-0.  LINES CLEAN, REPLACED NR 1 PITOT TUBE AND NR 1 CADC PRECAUTION PER 34-16-01.  A/C RETURNED TO ATL.
